How do bodybuilders not have acne?
- 12-02-2010, 07:43 PM
How do bodybuilders not have acne?
A lot of people on this site breakout whenever they take something to get a mild boost in natural test, and yet, some of the guys at the Olympia may be takeing a full gram of test a week, and yet I see no pimples. Some BB's have scarring like they had it as teenagers, but I see no adult acne on stage.
I would doubt that any of them would take accutane and dry their joints out.
- 12-02-2010, 11:34 PM
They tan, and go to doctors for skin treatment. They probably use a host of antibiotics aswell, and have probably have the best PCT planned out. and Plus, they've probably been on roids for years and have gotten some kind of immunity from some of the side effects.
- 12-03-2010, 12:23 AM
I don't use test but when I get a zit or two from a test booster I tan without any lotion and it clears it up FAST!
12-03-2010, 12:23 AM
They got money to blowwww ooo oo owww oww !
Tanning, especial lotions
12-03-2010, 12:26 AM
Sounds like a Bodybuildingdotcom response^^^^^^
12-03-2010, 12:28 AM
12-03-2010, 01:14 AM
def a bodybuildingdotcom response, and he's from cali figures, the guys a douche clearly
12-03-2010, 05:19 AM
if you visit sites that sell anabolics, they typically sell acutane and other skin medications. At least a few of the sites i know of. So i could only assume the pros use similar meds.
12-03-2010, 09:20 AM
I think the more they stay on, the less likely it is to happen. Most bad acne comes during PCT. If pros are blasting/cruising, less likely to have hormonal fluctuations. Accutane and topical retinoids are almost a must. Laser treatment for scaring due to cystic/nodular acne.
12-03-2010, 09:27 AM
Having been on a super high TRT (300-400mg/wk) dose for a while (not anymore, now a normal doctor supervised dose of 150/wk) I can say the the acne came at the beginning, and then more or less disappeared by itself over time. I've done short term blasts at really ludicrous test levels during the time of high TRT dosing and it didn't cause any additional acne
12-03-2010, 09:38 AM
Yeah I'd assume they use meds like accutane.
12-03-2010, 11:25 AM
Also, the cold sores. Those have gots to be related to estrogen levels. Never failed.
What did work believe it or not was a TINY bit of Dawn dishwashign soap on the zit. Left there. Overnight. Only used it on my chest/shoulders/arms. NEVER the face. It would leave your skin dry/red as f*ck.
12-04-2010, 01:26 AM
Having money has nothing to do with getting acne.
1000mg of paleolithic acid a day with a couple cups of dokudami tea will clear/prevent it in a month or two. Plus taking 2 showers a day.
You don't need high end dermatologists.
12-04-2010, 10:55 AM
12-04-2010, 06:49 PM
I never thought it was high levels of hormones that played the KEY role in acne formation. I always thought that fluctuations in hormone levels would lead to the most acne. Hence, PCT is acne central for a lot of guys (I barely get any acne ever but have very high natty T levels, and even on PCT I might get one or 2 bumps).
12-05-2010, 06:02 AM
Tried tan (got discolored spots) and toothpaste. It is a problem. Facial cleansing nicotinamide pads works for me.
12-05-2010, 10:40 AM
The thing about Accutane is that it can dry joints. I doubt that these guys are taking something to dry their joints.
By the way, I do agree with the whole hormonal fluctuation thing. I took DAA and had a crazy breakout AFTER the fact.
12-05-2010, 10:44 AM
I'm taking activate xtream and I have a few unwanted but very small pimples on my shoulders and back.
12-05-2010, 03:01 PM
I've tried this before when i get an unwanted blemish on the face... I take shampoo, wash the spot, then I take shampoo and let it sit on the spot for awhile. A while being 2 hours, around that. Usually the spot has dried up by then and it looks fine.
I got this advice from a BBer who had mad acne problems. He would slather shampoo on his back when he broke out and it'd be gone within a day.
12-06-2010, 08:07 PM
Haha, thanks to this thread I now think professional bodybuilding is even lamer than before!
Pro bodybuilding = science projects
At least pro bodybuilders back in the 50s, 60s and 70s had asthetic physiques. Even some of the more massive ones. Pro bodybuilding competitions are almost like freak shows. It's pretty bad when even the pros from back in the day say the same thing.
12-06-2010, 09:27 PM
12-06-2010, 10:05 PM
Doctors will normally prescribe doxycycline for acne. No need to see a dermatologist.
12-07-2010, 06:54 AM
12-07-2010, 06:57 AM
12-07-2010, 08:56 AM
This space for rent
Phenadrol Log http://anabolicminds.com/forum/suppl...-hell-did.html - AMAZING fat loss results so far
12-07-2010, 09:43 PM
Doxycycline inhibits a specific initiation step of protein synthesis in bacteria, via a subunit of the bacterial ribosome. I've never heard of it inhibiting muscle protein synthesis in humans.
12-07-2010, 11:15 PM
12-08-2010, 09:25 AM
This increase in BUN (blood urea nitrogen) would point to a breakdown of proteins/tissue in the body...likely from residual binding to other cells other than the bacteria. I don't know any other explanation for such an increase in BUN. I could be wrong though. It didn't stop me from taking it, but from experience, it's not very effective (at least for me).
12-08-2010, 11:23 AM
When I was in the Corps the docs would give me erythromicin and that **** would work for a few days and then bam...more zits. Stopped taking it all together, went out in town and paid for my own dermatologist, put me on accutane and cleared up.
12-08-2010, 09:52 PM
I get acne something fierce on most t boosters. Strangely enough I get no acne on the couple of cycles I've ran. I loosely base my test recovery on my complexion going to sh!t during PCT. My Dermatologist gave me Duac Topical Gel which is benzoyl p 5% and clindamycin 1% which is an antibiotic I think, but if things get too bad I start with triamcinolone. Works great but bleaches my sheets and pillow cases. Isn't Accutane the stuff causing crohns for some people?
12-09-2010, 03:39 PM
Anyone try evening primrose oil?
12-09-2010, 04:16 PM
im starting my first test E cycle jan 1st at 500 mg a wk for prob 12 wks....Is acne prominant normally on the face??? I know back and shoulders is pretty common but I'm not concerned too much about that being winter and all, but the face would def be a problem
12-09-2010, 05:45 PM
12-10-2010, 09:00 AM
12-10-2010, 07:34 PM
12-10-2010, 09:47 PM
I've seen Ronnie up close as well as Flex Wheeler, back in the day, and they both had some acne, not much but some break outs. With that being said, they can easily afford treatments, such as most others, to get rid of it.
When I would get it, I could take RetinA for 4 weeks and have it completely gone. Some people have to use it for 8-12 weeks.
12-10-2010, 10:25 PM
up close to bodybuilders i see a decent amount of zits. are you talking about their pictures in magazines? cause that ****s photoshopped out.
12-10-2010, 11:31 PM
12-11-2010, 11:02 AM
12-11-2010, 11:41 AM
Ok so lets get this straight once in for all...Ive researched for a yr and everything I have read says 500 mg a wk is a normal and safe cycle...Now you are saying 200??? What should i do?? I have everything i need including PCT and I am ready to start jan 1st
Similar Forum Threads
- By FatalFunnel in forum SupplementsReplies: 3Last Post: 02-17-2010, 01:46 PM
- By DaveMcNaul in forum AnabolicsReplies: 24Last Post: 06-03-2009, 08:27 PM
- By purebred in forum Nutrition / HealthReplies: 33Last Post: 04-29-2009, 04:27 PM
- By theJmad in forum SupplementsReplies: 25Last Post: 03-04-2009, 11:34 PM